# SDR MASA200700189

- Difficulty date: April 6, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- Aircraft time: 21,672 hours, 16,264 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2984 PHX - RT EMERGENCY DOOR CAUTION IN FLIGHT.  MX RESEATED RT EMERG DOOR.
